# SDR AALA981163

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155-1211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT CARGO DOOR BEAM CORRODED VERTICAL AND HORIZONTAL SURFACES.  REMOVED CORROSION PER SRM 51-10-03, PERFORMED THICKNESS CHECK, MANUFACTURED AND INSTALLED DOUBLER TO STA 1174 - STA 1209 PER SRM'S 53-10-00-16, 53-10-00-8, AND 53-10-00-3.  TST: 35,019.40 HOURS.  CYCLES:  19,379.  (X)
